# SDR DALA1208570697

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT ON FUSELAGE STA 1665 BETWEEN STR 25 AND 26R JUST FWD OF DRAIN MAST.  MECHANICALLY MEASURED DENT AND FOUND TO BE OUT OF LIMITS PER 757 SRM 53-00-01 ALLOWABLE DAMAGE DETAIL III.  REPAIR TO BE PERFORMED.
